It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by mike on February 27, 2000 at 09:44:29:

In Reply to: Erectile Dysfunction / Hypertension posted by Kevin on February 15, 2000 at 22:53:45:

. These medications
: have made it very difficult - and sometimes impossible - to have a normal sexual relationship with my
: new wife.

What you need to do is to change your medication. I found that Atenolol which I was prescribed was the cause of loss of libido, total lack of interest and desire and inability to hold an erection. After discussing this problem with my Doctor, he reduced the dosage of Atenolol and the problem reduced. There are many drugs available for reducing hypertension and your Doctor can experiment with a cocktail to make sure you are prescribed the right combination with the least damaging, or distressing side effects. Don't worry - you are not alone ! Discuss the problem with your Doctor and find a solution.

Follow Ups

All times are GMT -7. The time now is 05:32 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!